# SDR 66896

- Difficulty date: November 19, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N144ZV
- Make and model: Beech 1900D
- Aircraft serial: UE144
- Aircraft time: 17,356 hours, 26,105 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Circuit Board
- Part number: 1013645801
- Condition: Burned Out
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, CREW SMELLED ELECTRICAL FUMES IN COCKPIT, ABORTED TAKEOFF, RETURNED TO GATE WITH NO FURTHER INCIDENT.  REMOVED 11/21/04-REPLACED A127 PCB GOOD P/N 101-364580-1.
